Well i never thought i'd see this day.
But just what exactly has happened since my last post?
my MRI was normal which is really good, so i went away from that meeting feeling positive. Ive been riding bikes since, sometimes with no problems what so ever and other times with a clear aura/pre ictal/partial absence leaving me a little un-nerved. However last week I pushed myself a little too far at the bmx track and ended up having another seizure, my 3rd this year.
As a result i have made the decision to resume Sodium Valproate/Epilim after an interlude ov over 10years. Im currently on 100mg a day for 2 weeks before upping that to 200mg. to be honest i dont want to go anywhere near the suggested 800mg a day so im going to try and see if i can get controlled on the smallest amount possible with some investigative work involving me on my bicycle. After all it had become apparent that my trigger for these seizures is riding my bike. riding my bike is the one thing i have in life that i turn to when im feeling shit, so its ironic that biking is now the one thing that makes me feel shit via a seizure, not make me feel better and able to escape other shit.
and as for surfing...well the consequences of a seizure whilst in the water are not worth thinking about, though interestingly ive never had a pre ictal phase when surfing like i have when riding my bike. why? i have no idea, possibly something to do with body temperature? surfing's more passive relaxing nature? i dont think i will ever know.
thats another point, not knowing makes the whole situation alot more difficult to deal with, i have no idea why i have suddenly started having seizures, which has certainly made taking pills again a lot harder to swallow. that was possibly the greatest pun ever! i have no closure on the situation other than " you'll be on meds for several years, and by that i mean 3-5years" then we can look at possibly coming off the meds again...but that just creates more issues in itself. uhhh
i hate this entire situation.
so in the last 4 months i have gone from normal, to having a break through seizure, to having two more seizures, to being back on meds for several years.
2010 has not been a good year.